MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE
Model Number CYF-5R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Dysuria (2684)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a cystoscopy procedure, a patient reported urinary tract infection (uti) symptoms 2 days after the procedure date with the use of this cystonephrofibroscope.Additional information was received from the customer that the patient exhibited burning sensation with urination, urinary frequency and feeling of incomplete voiding.The patient was then treated with antibiotic for 7 days.There were no culture tests done with the patient and the cystonephrofibroscope.The customer noted it was quite unusual to have utis in that span of time.There were no further reports of patient harm.There was no allegation of device malfunction.This report is for patient 1 of 4.

Brand Name
OES CYSTONEPHROFIBERSCOPE
Common Device Name
CYSTONEPHROFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key24405487
Report Number2429304-2026-00017
Device Sequence Number18182353
Product Code FAJ
UDI-Device Identifier04953170328817
UDI-Public04953170328817
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
Report Date (Section F) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCYF-5R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2026
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer01/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA02/20/2026